Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5055
Title: Problemi di Cauchy regolari e singolari per una classe di equazioni di tipo misto con dati sulla linea parabolica
Regular and singular Cauchy problems for a class of equations of mixed type with data on the parabolic arc
Authors: Leschiutta Rolando, Magda
Issue Date: 1985
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Magda Leschiutta Rolando, “Problemi di Cauchy regolari e singolari per una classe di equazioni di tipo misto con dati sulla linea parabolica”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 55-70.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
17 (1985)
Abstract: 
Si studia l'equazione
\[
(1+x^{2})Z_{xx}+(1-Y^{2})Z_{yy}+p(XZ_{x}-YZ_{x})=0
\]
nel semipiano Y $\geq$1 per ogni valore reale di p.

The equation
\[
(1+x^{2})Z_{xx}+(1-Y^{2})Z_{yy}+p(XZ_{x}-YZ_{x})=0
\]
is analysed for every real p in the half piane Y $\geq$1
Type: Article
URI: http://hdl.handle.net/10077/5055
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.17 (1985)

Files in This Item:
File Description SizeFormat
LeschiuttaRendMat17.pdf1.1 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

663
Last Week
0
Last month
1
checked on Jul 31, 2021

Download(s) 50

339
Last Week
0
Last month
0
checked on Jul 31, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.